# SDR FDEA202106011427

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,507 hours, 22,676 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Condition: Tangled
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

TILLER BINDING WHEN USED TO TURN.  WHEN USING PEDALS, NOSE WHEEL DOES NOT RESPOND.  STEERING RT, WHEN APPLYING LT RUDDER,  TOOK NEARLY FULL DEFLECTION LT BEFORE NLG CAUGHT & STARTED A SEMI VIOLENT LT TURN. IAW AMM 32-51-00-5-3. CHECKED CABLE TENSION NGPPA, NGPPB, NWSA & NWSB,  ALL TENSIONS CORRECT. CABLES NGPPA & NGPPB  BINDING.  CHECKED NGPPA  & NGPPB CABLES ROUTING, & FOUND ALL CABLES ARE TANGLE INSIDE NLG TRUNNION PIN.  DISCONNECTED NWSA, NWSB, NGPPA  & GPPA, INSPECTED  CABLES. NO DEFECTS. REINSTALLED CONTROL CABLES  IAW AMM 20-10-03-4.  PERFORMED CABLE TENSION IAW AMM 32-51-00-5-3.  PERFORMED NLG STEERING ADJ/TEST IAW MM 32-51-00-5-3.  STEERING SYSTEM NORMAL.  PERFORMED TAXI CHECK PER JRH,  ALL TEST PASSED.
